American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58C99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] P. M. Fitzpatrick and Jacobo Pejsachowicz. Parity and generalized multiplicity . Trans. Amer. Math. Soc. 326 (1991) 281-305. MR 1030507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] W. Kryszewski, B. Przeradzki and S. Wereński. Remarks on approximation methods in degree theory . Trans. Amer. Math. Soc. 316 (1989) 97-114. MR 929237.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] J. Bourgain, V. Milman and H. Wolfson. On type of metric spaces . Trans. Amer. Math. Soc. 294 (1986) 295-317. MR 819949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. C. Alexander and James A. Yorke. The homotopy continuation method: numerically implementable topological procedures . Trans. Amer. Math. Soc. 242 (1978) 271-284. MR 0478138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1